Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Liver Infamation
Jan 17, 2014

I got my diagnoses on 10th June 2013 and started treatment some weeks after with cd4 count 189 and viral load 14,560.I chosed to be placed on ATRIPLA and by OCTOBER 2013 when I went for the next check, my cd4 count has risen to 498 and viral load UNDECTABLE which is quite encouraging but at the same time there is trace of liver inflammation. I am 26years old, never a smoker or an alcoholic. please what is the way out? HOPE

Response from Dr. Taylor

Congratulations, you have had a wonderful response to your Atripla. Your CD4+ cell count is now out of the AIDS range, which is very good for your health. Having an undetectable HIV viral load is the goal of HIV medication.

I do not know how it was determined that you have a trace of liver inflammation. It is NOT likely due to the Atripla, you should continue this. I would ask your doctor how she/he determined this and if you have been evaluated for common causes of liver disease including hepatitis B, C, and A.



Previous
getting married but infected with Hep B.
Next
Follow-up to Jan 4 Hep C Q&A HCV treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement